I woke up feeling fine this morning,albeit a little manic. Then I took my morning meds 30mg Cymbalta, 900mg of Trileptal. Within 20 min I felt like I was crawling out of my skin. Couldn't sit still. Couldn't focus on anything. Couldn't even look at my computer screen without it getting all fuzzy. So I took 2 0.5 mg Xanax and it took them about 15-20 min to kick in. Put a call in to my pdoc and my tdoc. Talked to my tdoc and she said to go back to bed and put some relaxing music on. So I did. All the while waiting to hear back from my pdoc. This was around 12pm. I finally heard back from my pdocs secretary at 3:30 and she said the pdoc didn't want to change any of my meds without seeing me again. I have an emergency appt on Thursday. That's the earliest they could get me in. So my question is, is this a panic attack? Is this me spiraling out of control? Is this the way I handle the stress of losing my house, not being able to pay my bills, roommate moving out wihout notice? Or could this be related to my period that I started 2 days early and I am just hormonal? I spent 3 hours back in bed and didn't want to get out of bed either. The only reason why I did was so I could let my dog out and smoke a cig. What's the matter with me? Am I just not functioning and my meds aren't right yet? i just don't know. Any words of advice would be much appreciated. Thanks in advance.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...